# SDR UIEA2012100200448

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 59,327 hours, 10,696 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ball Screw
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF NR 1 THRUST REVERSER, MX FOUND THE THRUST REVERSER NOT STOWING.  FURTHER INSPECTION FOUND UPPER BALLSCREW ACTUATOR AT FAULT WITH THE BOLTS AT THE GIMBAL SHEARED. PEFORMED A DETAILED INSPECTION OF THE REVERSER HALF IN QUESTION INCLUDING REVERSER CONE BRAKE FUNCTIONAL CHECK, IAW AMM 78-31-00,  REMOVED THE DAMAGED UPPER ANGLE GEARBOX BALLSCREW ACTUATOR JACKSCREW AND REPLACED IT WITH THE LOWER BALLSCREW ACTUATOR.
